Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 803270, 17 pages
http://dx.doi.org/10.1155/2012/803270
Research Article

Dynamics and Optimal Taxation Control in a Bioeconomic Model with Stage Structure and Gestation Delay

1State Key Laboratory of Integrated Automation of Process Industry, Institute of Systems Science, Northeastern University, Shenyang 110004, China
2School of Science, Shenyang University of Technology, Shenyang 110870, China
3School of Science, Dalian Jiaotong University, Dalian 116028, China

Received 17 February 2012; Accepted 1 May 2012

Academic Editor: Moez Feki

Copyright © 2012 Yi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Zhang, Qingling Zhang, and Fenglan Bai, “Dynamics and Optimal Taxation Control in a Bioeconomic Model with Stage Structure and Gestation Delay,” Mathematical Problems in Engineering, vol. 2012, Article ID 803270, 17 pages, 2012. https://doi.org/10.1155/2012/803270.